<< Previous Issue Journal of the Korean Mathematical Society (Vol. 55, No. 1) Next Issue >>
J. Korean Math. Soc. 2018 Vol. 55, No. 1, 1—251
Vanishing of projective vector fields on compact Finsler manifolds
Bin Shen
MSC numbers : 53B40, 58J60, 35J05
J. Korean Math. Soc. 2018 Vol. 55, No. 1, 1—16
Enlarging the ball of convergence of secant-like methods for non-differentiable operators
Ioannis K. Argyros, Hongmin Ren
MSC numbers : 45G10, 47H17, 65J15
J. Korean Math. Soc. 2018 Vol. 55, No. 1, 17—28
$L^p$-estimates for the {\large$\bar{\partial}$}-equation with exact support on $q$-convex intersections
Shaban Khidr
MSC numbers : Primary 32F10, 32W05
J. Korean Math. Soc. 2018 Vol. 55, No. 1, 29—42
Bifurcation of a predator-prey system with generation delay and habitat complexity
Zhihui Ma, Haopeng Tang, Shufan Wang, Tingting Wang
MSC numbers : 37C75, 34K18, 92B05, 92D25, 93D20
J. Korean Math. Soc. 2018 Vol. 55, No. 1, 43—58
Constant curvature factorable surfaces in 3-dimensional isotropic space
Muhittin Evren Aydin
MSC numbers : 53A35, 53A40, 53B25
J. Korean Math. Soc. 2018 Vol. 55, No. 1, 59—71
Applications of the coupled fixed point theorem to the nonlinear matrix equations
Sejong Kim, Hosoo Lee
MSC numbers : 47H10, 15B48
J. Korean Math. Soc. 2018 Vol. 55, No. 1, 73—82
Factorization in modules and splitting multiplicatively closed subsets
Ashkan Nikseresht
MSC numbers : 13A05, 13F15, 13C99
J. Korean Math. Soc. 2018 Vol. 55, No. 1, 83—99
Cartier operators on compact discrete valuation rings and applications
Sangtae Jeong
MSC numbers : Primary 11S85, 11T06
J. Korean Math. Soc. 2018 Vol. 55, No. 1, 101—129
Generation of ring class fields by eta-quotients
Ja Kyung Koo, Dong Hwa Shin, Dong Sung Yoon
MSC numbers : Primary 11G16; Secondary 11F03, 11G15, 11R37
J. Korean Math. Soc. 2018 Vol. 55, No. 1, 131—146
Translation theorems for the analytic Fourier--Feynman transform associated with Gaussian paths on Wiener space
Seung Jun Chang, Jae Gil Choi
MSC numbers : Primary 60J65, 28C20, 60G15
J. Korean Math. Soc. 2018 Vol. 55, No. 1, 147—160
The $k$-almost Ricci solitons and contact geometry
Amalendu Ghosh, Dhriti Sundar Patra
MSC numbers : 53C25, 53C20, 53C15
J. Korean Math. Soc. 2018 Vol. 55, No. 1, 161—174
On the coefficients of gamma-starlike functions
Derek K. Thomas
MSC numbers : Primary 30C45, 30C50
J. Korean Math. Soc. 2018 Vol. 55, No. 1, 175—184
Special values and integral representations for the Hurwitz-type Euler zeta functions
Su Hu, Daeyeoul Kim, Min-Soo Kim
MSC numbers : 33B15, 33E20, 11M35, 11B68, 11S80
J. Korean Math. Soc. 2018 Vol. 55, No. 1, 185—210
Global existence for a partially linear 3D Euler flow
Namkwon Kim, Bataa Lkhagvasuren
MSC numbers : Primary 35A01, 35Q35, 35M99
J. Korean Math. Soc. 2018 Vol. 55, No. 1, 211—224
Examples of $m$-isometric tuples of operators on a Hilbert space
Caixing Gu
MSC numbers : 47A13, 47B32, 47B37, 47A60
J. Korean Math. Soc. 2018 Vol. 55, No. 1, 225—251

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd